# SDR SWIA972569

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 34,355 hours, 42,064 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT INTERMITTENT IN FLIGHT.  TROUBLESHOT SYSTEM IAW EMB FAULT ISOLATION MANUAL 27-50-00.  FOUND RIGHT OUTBOARD FLAP ACTUATOR BAD.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW EMB MM 27-50-09 AND RII 27-307.  SYSTEM OPS CHECK GOOD.  P/N:  320300-1007, S/N ON:  1212, S/N OFF:  0026A.
